# SDR SWAA2021082300410

- Difficulty date: March 11, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S.500D; W.L. 155; L.B.L. 21 - R.B.L. 21. / REMOVED AND REPLACED ON FORWARD CARGO BAY AFT BULKHEAD CENTER LOWER SUPPORT AT BS500D; W.L.155; LBL;21-RBL21 WITH P/N 143A9485Y35; ITEM 7530142 IAW SRM 51-40-02; DWG# 143A9481 59202U 21MAR20
